# SDR IPXA11564206

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SIDE WINDOW WILL NOT OPEN OR CLOSE.  ADJUSTED CAPTAINS NR2 OPEN-ABLE WINDOW IAW AMM 56 11 02 5. OPS CHECKS GOOD.
